# SDR SIMA20220110002

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,554 hours, 9,668 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO ORD STEER FAIL ON EICAS UPON GEAR EXTENSION. LANDED W/OUT INCIDENT AFTER DECLAREDL EMERGENCY W/A NLG FAIL MSG. -C/A-HARD FAULT AND WOULD NOT RESET. RAR SHORTED STEERING FEEDBACK SENSOR #2 IAW EMB 175 AMM 32-53-09. ADJUSTMENT/TEST GOOD.
